# SDR HALA2009060200216

- Difficulty date: June 2, 2009
- Submitted: June 2, 2009
- Operation: Air carrier
- Aircraft: N481HA
- Make and model: Boeing 717-200
- Aircraft serial: 55126
- Aircraft time: 12,189 hours, 29,785 cycles
- System (JASC): 5270 · Door Warning System
- Part: Proximity Sensor
- Condition: Out Of Adjust
- Location: Galley Door
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

ATB - GALLEY DOOR LIGHT ILLUMINATED CLIMBING THROUGH 180'.  ADJUSTED SERVICE DOOR PROX SENSOR, PER AMM 52-70-01.  OK FOR SERVICE.
